# SDR AALA202509118422

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N434AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10513
- Aircraft time: 16,828 hours, 4,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROW 10 ABC SEAT MOUNTED WHITE EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPAIRED BROKEN WIRES AT SEAT 9ABC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF SEAT ROW 10 ABC EMERGENCY LIGHT PER AMM 33-51-06 WITH NO ISSUES NOTED.
